Will

Once you start on NatPro, can you stop taking testosterone cypionate injections to improve your testosterone levels?

Comments for Will

Click here to add your own comments

Oct 16, 2013
Once you start on NatPro, can you stop taking testosterone cypionate injections to improve your testosterone levels?
by: Wray

Hi Will Progesterone doesn't raise testosterone levels, but what it does do is prevent the increase in aromatase which causes Man Boobs that often follow from using testosterone. Interestingly many body builders use progesterone as part of their steroid program, to prevent this occurring. Excess testosterone is always converted into oestrogen, in both men and women. The enzyme aromatase effects the conversion, progesterone is an aromatase inhibitor. The one nutrient which does raise testosterone is vitamin D, please have a test done, see here and here. It could be the reason yours is low. Or your oestrogen is too high, as this would suppress the testosterone. Or your aromatase is too high. Factors known to increase aromatase activity include age, obesity, insulin, the gonadotrophins LH and FSH, IGF-1 and alcohol. Insulin increases if any sugars are eaten, even those in sweet, starchy carbs. It's best to avoid them all. Testosterone is given to increase muscle mass and energy, but it's also given to raise Libido. It seems the jury is still out on whether it's the driving force behind libido, yes if it increases energy levels. But it appears dopamine is the main player in a good libido. The link I've given above explains the role the hormones and neurotransmitters play. It seems progesterone has a major say in it. See these comments here and here too. Take care Wray

Oct 17, 2013
Vit d
by: Anonymous

Hi wray I just read this post where you say vit d raises testosterone is that true for women too I hope not but it would explain why vit d makes me angry thank you take care

Oct 18, 2013
Vit d
by: Wray

Hi there I've not seen any papers specific to this, but increasing vitamin D does ramp up the effect of progesterone. This was discovered during Traumatic Brain Injury studies, see here, here and here. Increasing the efficacy of progesterone, would in turn stimulate oestrogen and testosterone. It's a question of riding through this phase, until both vitamin D and progesterone are high. Don't forget magnesium either, as it's a relaxing mineral and the most important cofactor for vitamin D. If vitamin D is increased it will need more magnesium to interact with which could leave one tense. It's interesting to me that you've found this occurring, as others have too, albeit different symptoms, see here. We do have a page on Anger you could look through. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...